MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Email address unknown / not provided.
 
Event or Problem Description
Doctor reported the implant in tooth location 36 fractured at the body of the implant and was removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.H4: device manufacture date not available, lot number unknown.An osseotite® implant 3.75 x 13mm (oss313) was returned for investigation, in the complaint.Visual inspection of the as returned product identified worn markings due to usage and bone with fracture at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device was located on tooth #36 and was used for approximately 9 months.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev h - july 2021 information identified: 'warnings' 'precautions' 'potential adverse events'.Dhr review: dhr review was completed for the subject lot number (2019080029).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019080029) for similar event (complaint category keyword: dental : functional : fracture : implant) and no other complaint was identified.Post market trend review: april post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13141066
Report Number0001038806-2022-00004
Device Sequence Number11158285
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)240917(10)2019080029
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2024
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number2019080029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date01/03/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight80 KG